A note on week radical classes

Manohar Bhagirath, Kishor Pawar, Rajendra Deore

Abstract


In this article we introduce and investigate the concept of weak radical class of semirings.

Full Text: PDF

Published: 2020-07-09

How to Cite this Article:

Manohar Bhagirath, Kishor Pawar, Rajendra Deore, A note on week radical classes, J. Math. Comput. Sci., 10 (2020), 1724-1729

Copyright © 2020 Manohar Bhagirath, Kishor Pawar, Rajendra Deore. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS